# SDR JJBA20150317015

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 33,921 hours, 46,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR FOR DENT & GOUGE DAMAGE ON LT LOWER OTBD WING SKIN PANEL ASSEMBLY, PN 5710016 BETWEEN STATIONS Y440.00 - YW457.00 & BETWEEN STRINGERS 14A - 1S.
